# SDR SWAA2012071305801

- Difficulty date: June 21, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 43,608 hours, 25,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP INBOARD TRAILING EDGE DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
